Join the 'Half Life' group to help and get support from people like you.
Half Life Questions
We found 46 questions associated with the 'Half Life' topic.
Posted 28 Nov 2015 by • 3 answers
Posted 22 Feb 2013 by • 1 answer
I'm a nursing strudent trying to create a drug card on xarelto and information is limited since it is somewhat of a ne drug
Posted 31 Oct 2016 by • 1 answer
Posted 16 Mar 2017 by • 0 answers
Posted 3 Feb 2017 by • 1 answer
How long does it take half of the drug concentration to be eliminated from the body?
Posted 2 May 2015 by • 1 answer
... literature in Gabapentin says its half life is 5-7 hours..so does that mean that half the medication is out of your system in that amount of time? So it would be completely out by 14 hours? I'm taking a dose just at morning and night and trying to figure out if 12 hours is too far to space ...
Posted 14 Dec 2016 by • 0 answers
Posted 29 Oct 2016 by • 1 answer
I took 1/2 of the daily dose the past 2 days, and those are the only times I've had it.The biological half life of it is 23 hours so should I be fine?
Posted 6 Nov 2016 by • 0 answers
After a single dose of a drug which has a half life of 12 hours what percentage of the dose is still in the body after 1 day?
Posted 22 Sep 2016 by • 1 answer
Can it be taken 3 or 4 times a week due to its very long half life? is it more activating than Abilify?
Posted 1 Sep 2016 by • 1 answer
I took 20mg of Arava for two months. I stopped this medication a week ago however I am aware that the half life of Leflunomide is 14 - 18 days. Please advise whether I can drink alcohol now that I am no longer taking these tablets or do I need to wait? If I do need to wait, any idea how long for? ...
Posted 22 Aug 2016 by • 1 answer
Posted 20 Mar 2016 by • 1 answer
I recently started taking 7.5 mg. I feel so groggy in the morning, and tired through the day. I figured that the half life of mirtazapine is 20-40 hours. I don't know the mechanism of mirtazapine, but for some slow release meds, crushing the pill, makes it release instantly, thus, the half ...
Posted 9 Aug 2016 by • 1 answer
I have COPD & it is effecting my breathing
Posted 2 Jul 2016 by • 1 answer